Document Type

Article

Publication Date

3-8-1999

Publication Title

Physical Review D

Publisher

American Physical Society

Keywords

QCD Hamiltonian, Gluon Sector, Coulomb Gauge, Gribov Problem, Głazek and Wilson Regularization Method

Abstract

Extending previous QCD Hamiltonian studies, we present a new renormalization procedure which generates an effective Hamiltonian for the gluon sector. The formulation is in the Coulomb gauge where the QCD Hamiltonian is renormalizable and the Gribov problem can be resolved. We utilize elements of the Głazek and Wilson regularization method but now introduce a continuous cut-off procedure which eliminates non-local counterterms. The effective Hamiltonian is then derived to second order in the strong coupling constant. The resulting renormalized Hamiltonian provides a realistic starting point for approximate many-body calculations of hadronic properties for systems with explicit gluon degrees of freedom.

First Page

074019-01

Last Page

074019-10

Volume

59

Issue

7

Original Citation

Robertson, D.G., Swanson, E.S., Szczepaniak, A.P., Ji, C.R., & Contach, S.R. (1999). Renormalized effective QCD Hamiltonian: Gluonic sector. Pysical Review D 59(7). DOI: 10.1103/PhysRevD.59.074019

DOI

10.1103/PhysRevD.59.074019

Version

Publisher's Version

Publisher's Statement

Copyright 1999 Physical Review D

Peer Reviewed

1

Creative Commons License


This work is licensed under a Creative Commons Attribution 3.0 License.

Included in

Physics Commons

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.